# SDR SWAA2018022620074

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 19,862 hours, 8,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RT ZEE ANGLE CORRODED BETWEEN BS 500C+6 TO BS 500I.  R&R  ZEE ANGLE IAW SRM.
